# SDR AALA201701289014

- Difficulty date: January 25, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 48,435 hours, 28,136 cycles
- Engine: Cfmint CFM565B32P
- Engine time: 11,628 hours, 5,307 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 2 Engine
- Part time: 11,628 hours, 5,307 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED THAT THEY SHUTDOWN THE NR 2 ENGINE DUE TO THE LOSS OF OIL QUANTITY & PRESSURE. NOTE THE OIL PRESSURE, QUANTITY DID NOT GO INTO RED BAND.   DECLARED AN EMERGENCY, DIVERTED AND LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE DISCOVERED OIL POOLED ON TOP OF THE TRANSFER GEAR BOX AND IN THE INNER TAIL CONE FROM THE BEARING CAVITY. METAL SHAVINGS AND FRAGMENTS WERE FOUND IN THE PRESSURE FILTER HOUSING CAP AND THE MASTER CHIP DETECTOR, THE OIL QUANTITY WAS ZERO. MAINTENANCE REPLACED THE NR 2 ENGINE IAW TASK CARD 26L40071001 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL & LEAK CHECKED.
